RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 133(175), Number 4(8), Pages 446–468 (Mi msb2619)  

This article is cited in 9 scientific papers (total in 9 papers)

On boundary properties of solutions of elliptic equations in multidimensional domains representable by means of the difference of convex functions

V. Yu. Shelepov


Abstract: The author examines the solution of a linear second order uniformly elliptic equation with variable coefficients defined inside a domain whose boundary is locally representable with the aid of the difference of convex functions (the spatial analog of Radon domain without cusps in the plane). We introduce the concept of “$p$-area integral”, generalizing the known Luzin area integral. Local and integral theorems are obtained on the connection between this integral and the nontangential maximal function of the solution, and also the conditions for existence of nontangential boundary values almost everywhere and in the $L_2$-metric.
Bibliography: 17 titles.

Full text: PDF file (1145 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 61:2, 437–460

Bibliographic databases:

UDC: 517.9
MSC: 35J25, 35J67
Received: 18.07.1985 and 12.09.1986

Citation: V. Yu. Shelepov, “On boundary properties of solutions of elliptic equations in multidimensional domains representable by means of the difference of convex functions”, Mat. Sb. (N.S.), 133(175):4(8) (1987), 446–468; Math. USSR-Sb., 61:2 (1988), 437–460

Citation in format AMSBIB
\Bibitem{She87}
\by V.~Yu.~Shelepov
\paper On boundary properties of solutions of elliptic equations in multidimensional domains representable by means of the difference of convex functions
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 133(175)
\issue 4(8)
\pages 446--468
\mathnet{http://mi.mathnet.ru/msb2619}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=911802}
\zmath{https://zbmath.org/?q=an:0686.35051|0646.35035}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 61
\issue 2
\pages 437--460
\crossref{https://doi.org/10.1070/SM1988v061n02ABEH003217}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987R193700011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956082069}


Linking options:
  • http://mi.mathnet.ru/eng/msb2619
  • http://mi.mathnet.ru/eng/msb/v175/i4/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shelepov V., “Boundary Properties of the Solutions for Strongly Elliptic-Systems in Nonsmooth Spatial Regions”, no. 11, 1987, 21–24  mathscinet  isi
    2. A. K. Gushchin, “On the Dirichlet problem for a second-order elliptic equation”, Math. USSR-Sb., 65:1 (1990), 19–66  mathnet  crossref  mathscinet  zmath
    3. Shelepov V., “Boundary Properties of the Elliptic-Equations Solutions in the Nonsmooth Space Regions (Lp-Weight Case)”, no. 2, 1988, 21–24  isi
    4. Shelepov V. Tedeyev A., “On One Inequality for Elliptic Equation Solutions and its Applicability in the Theory of Boundary Properties”, 315, no. 1, 1990, 40–43  zmath  isi
    5. A. F. Tedeev, “Lokalnye svoistva reshenii zadachi Koshi dlya kvazilineinogo parabolicheskogo uravneniya vtorogo poryadka”, Vladikavk. matem. zhurn., 10:2 (2008), 46–57  mathnet  mathscinet  elib
    6. Gushchin A.K., “Estimates of the Nontangential Maximal Function for Solutions of a Second-Order Elliptic Equation”, Dokl. Math., 86:2 (2012), 667–669  mathnet  crossref  isi  elib
    7. A. K. Guschin, “$L_p$-otsenki nekasatelnoi maksimalnoi funktsii dlya reshenii ellipticheskogo uravneniya vtorogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 53–69  mathnet  crossref
    8. A. K. Gushchin, “$L_p$-estimates for the nontangential maximal function of the solution to a second-order elliptic equation”, Sb. Math., 207:10 (2016), 1384–1409  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    9. A. K. Gushchin, “The Luzin area integral and the nontangential maximal function for solutions to a second-order elliptic equation”, Sb. Math., 209:6 (2018), 823–839  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:208
    Full text:59
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019